# SDR MASA00103

- Difficulty date: August 20, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- Aircraft time: 10,511 hours, 9,379 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Sequence Valve
- Part number: 54C546349
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX/FLG - FLT 6213 - ON APPROACH TO FLG, CREW LOST ALL PRESSURE AND QUANTITY TO THE NR 2 HYDRAULIC SYSTEM.  THE CAPTAIN DECLARED AN EMERGENCY, LANDED WITHOUT FURTHER INCIDENT.  THE CAPTAIN USED DIFFERENTIAL BRAKING TO TAXI AND THERE WERE NO COMPLICATIONS.  MAINTENANCE LATER REMOVED AND REPLACED NLG SEQUENCE VALVE AND THE NR 2 EDP AND SPU.  (X)
